# SDR UPS804241

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE WEBBING AT STATION 1580, AFT OF FLOOR SUPPORT ATTACH ANGLE LEFT HAND SIDE IN AFT ACCY COMPARTMENT.  MAINTENANCE REPAIRED THE WEB PER SRM 53-2-0.
